Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On a certain class of ideals in the $ L\sp 1$-algebra of a locally compact abelian group


Author: H. J. Reiter
Journal: Trans. Amer. Math. Soc. 75 (1953), 505-509
MSC: Primary 46.0X
MathSciNet review: 0061766
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.0X

Retrieve articles in all journals with MSC: 46.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1953-0061766-1
PII: S 0002-9947(1953)0061766-1
Article copyright: © Copyright 1953 American Mathematical Society